Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Dec 25, 2012, 4:01 AM EST. It took effect at Dec 26, 2012, 3:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 4:01 AM EST (09:01 UTC)
- In effect from
- Dec 26, 2012, 3:00 AM EST
- Expired
- Dec 27, 2012, 2:28 AM EST
- In force
- 23 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
022 WHUS72 KJAX 250901 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 401 AM EST TUE DEC 25 2012 AMZ450-452-454-252000- /O.NEW.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 401 AM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY. * WINDS...SOUTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT AND SOUTHWEST 25 TO 30 KNOTS WEDNESDAY THEN WEST 20 TO 25 KNOTS WEDNESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE AT TIMES ESPECIALLY AS THE SQUALL LINE PUSHES THROUGH ON WEDNESDAY. * SEAS...BUILDING TO 5 TO 7 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-252000- /O.NEW.KJAX.GL.A.0009.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 401 AM EST TUE DEC 25 2012 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. * WINDS...SOUTH INCREASING TO 25 TO 30 KNOTS LATE TONIGHT AND SOUTHWEST 30 TO 35 KNOTS WEDNESDAY THEN WEST 25 TO 30 KNOTS WEDNESDAY NIGHT. FREQUENT GUSTS TO GALE FORCE AT TIMES ESPECIALLY AS THE SQUALL LINE PUSHES THROUGH ON WEDNESDAY. * SEAS...BUILDING TO 7 TO 10 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
6 follow-up statements
761 WHUS72 KJAX 251928 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EST TUE DEC 25 2012 AMZ470-472-474-260330- /O.UPG.KJAX.GL.A.0009.121226T0800Z-121227T0800Z/ /O.NEW.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 228 PM EST TUE DEC 25 2012 ...GALE WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH ON WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-260330- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 228 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT. SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS72 KJAX 260151 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 851 PM EST TUE DEC 25 2012 AMZ470-472-474-261430- /O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 851 PM EST TUE DEC 25 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS WEDNESDAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH ON WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-261430- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 851 PM EST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT. SOUTHWEST WINDS 25 KNOTS WEDNESDAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS WEDNESDAY NIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH WEDNESDAY AFTERNOON. * SEAS...BUILDING TO 4 TO 6 FEET ON WEDNESDAY...WITH A SLOW DECREASING TREND ON WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS72 KJAX 260723 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 AM EST WED DEC 26 2012 AMZ470-472-474-262000- /O.CON.KJAX.GL.W.0010.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 223 AM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS EARLY THIS MORNING WITH FREQUENT GUSTS TO GALE FORCE DEVELOPING. SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TODAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-262000- /O.CON.KJAX.SC.Y.0052.121226T0800Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 223 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 20 KNOTS EARLY THIS MORNING. SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
946 WHUS72 KJAX 261529 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1029 AM EST WED DEC 26 2012 AMZ450-452-270400- /O.UPG.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ /O.EXB.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 1029 AM EST WED DEC 26 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KNOTS TODAY WITH FREQUENT GUSTS TO GALE FORCE. WEST WINDS 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ470-472-474-270400- /O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1029 AM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS TODAY. WEST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 8 TO 11 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ454-270400- /O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1029 AM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE. WEST WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL BE ESPECIALLY GUSTY AS A SQUALL LINE PUSHES THROUGH THIS AFTERNOON. * SEAS...BUILDING TO 4 TO 7 FEET TODAY...WITH A SLOW DECREASING TREND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
281 WHUS72 KJAX 261906 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 206 PM EST WED DEC 26 2012 AMZ450-452-270800- /O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0400Z/ /O.EXA.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 206 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-270800- /O.CON.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 206 PM EST WED DEC 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO WEST WINDS 25 TO 30 KNOTS EARLY THIS EVENING WITH GUSTS TO 40 KNOTS. WINDS DECREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * SEAS...6 TO 9 FEET THIS EVENING THEN SUBSIDING TO 5 TO 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ454-270800- /O.CON.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 206 PM EST WED DEC 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS EARLY THIS EVENING. WINDS DECREASING TO 15 TO 20 KNOTS AFTER MIDNIGHT. * SEAS...3 TO 6 FEET THIS EVENING THEN SUBSIDING TONIGHT TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
584 WHUS72 KJAX 270728 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 AM EST THU DEC 27 2012 AMZ470-472-474-271500- /O.CAN.KJAX.GL.W.0010.000000T0000Z-121227T0800Z/ /O.NEW.KJAX.SC.Y.0053.121227T0728Z-121227T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 228 AM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS...WEST WINDS 20 TO 25 KNOTS WILL DECREASE TO 15 KNOTS THIS AFTERNOON. * SEAS...5 TO 8 FEET SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-270830- /O.CAN.KJAX.SC.Y.0052.000000T0000Z-121227T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 228 AM EST THU DEC 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS WILL CONTINUE TO DECREASE EARLY THIS MORNING TO 15 TO 20 KNOTS WITH SEAS OF 3 TO 5 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:45 AM EST, 16 minutes earlier.
Area forecast discussion, Dec 25, 3:45 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EST TUE DEC 25 2012
...SLIGHT RISK OF SEVERE WEATHER FOR WEDNESDAY...
.NEAR TERM...WATER VAPOR IMAGERY WAS SHOWING A STRONG NEAR ZONAL
FLOW ALOFT WITH ONE MID LEVEL IMPULSE THAT HAS JUST EXITED THE AREA.
SFC HIGH EXTENDING FROM THE WESTERN ATLANTIC ACROSS S FL WAS
PRODUCING A LIGHT AND MOIST SSW FLOW ACROSS THE AREA. AREAS OF
FOG CONTINUED TO DEVELOP ACROSS INLAND SE GA WHERE THERE BREAKS
IN THE CLOUDS AND POOLING OF MOISTURE WITH WARM FRONT IN THE
VICINITY. AREAS OF FOG WILL CONTINUE TO DEVELOP EARLY THIS MORNING
ACROSS INLAND SE GA WITH PATCHY FOG ELSEWHERE.
.SHORT TERM (TUE-THU)...MAIN CONCERN FOR UPCOMING FORECAST IS FOR
THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AREA ON WEDNESDAY.
A STORM SYSTEM...WITH AN ASSOCIATED POTENT NEGATIVELY TILTED UPPER
LOW...IS FORECAST TO MOVE NE ACROSS THE TENN AND OHIO VALLEYS ON
WEDNESDAY. ASSOCIATED WARM FRONT WILL LIFT NORTH OF THE AREA BY
THIS EVE. A BAND OF SHOWERS...WITH EMBEDDED THUNDERSTORMS WILL MOVE
INTO THE FAR NW ZONES THIS AFTERNOON IN ASSOCIATION WITH SHORT WAVE
ENERGY AND ISENTROPIC LIFT. HAVE HIGHEST POPS (LIKELY) THERE...WITH
NEAR NIL POPS SE OF JAX TO GNV LINE. PRE-FRONTAL SQUALL LINE WILL
PUSH THROUGH THE AREA JUST AFTER DAWN ON WEDNESDAY AND EXIT THE AREA
WEDNESDAY AFTERNOON. MODELS CONTINUE TO INDICATE THE STRONGEST
DYNAMICS LIFTING NORTH OF THE AREA. HOWEVER...STRONG DEEP LAYER
SHEAR AND LOW INSTABILITY WILL RESULT IN THE POSSIBILITY OF SOME
STORMS BECOMING SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES
THE MAIN CONCERN. A COOLER AND DRIER AIR MASS MOVES INTO THE AREA
WEDNESDAY NIGHT THURSDAY AS HIGH PRESSURE BUILDS INTO THE REGION
BEHIND THE STORM SYSTEM. TEMPS COOLER THAN NORMAL BUT NO WIDESPREAD
FREEZES EXPECTED AS FLOW ALOFT OVER THE AREA REMAINS
ZONAL.
.LONG TERM (FRI-MON)...
FRIDAY/FRIDAY NIGHT...TEMPS WILL MODERATE TO NEAR NORMAL AS
HIGH PRESSURE BEGINS TO MOVE OFFSHORE AND WEAK ONSHORE FLOW
DEVELOPS.
SAT-MON...ANOTHER LOW IS EXPECTED TO MOVE ACROSS THE GULF COAST WITH
ENOUGH LIFT IN ADVANCE FOR SCTD TO NUMEROUS SHOWERS WITH EMBEDDED
TSTMS ON SAT. COLD FRONT WILL PUSH THROUGH SAT NIGHT. TEMPS WILL BE
NEAR OR ABOVE NORMAL EARLY IN THE WEEKEND THEN FALL TO NEAR NORMAL
THEREAFTER. NO FREEZES ARE EXPECTED.
&&
.AVIATION...
LOW CIGS AND FOG REMAINING NORTHWEST OF TAF LOCATIONS EARLY THIS
MORNING ALTHOUGH SOME MVFR CIGS/VSBYS POSSIBLE BY SUNRISE.
CONDITIONS SHOULD BECOME MAINLY VFR TODAY AS WARM FRONT LIFTS NORTH
OF THE REGION WITH ONLY SMALL PCPN CHANCES AT THE TAF SITES LIKELY
TOO LOW TO MENTION AT THIS TIME. SOUTHERLY FLOW WILL REMAIN ELEVATED
TONIGHT AND WILL KEEP ANY FOG FROM DEVELOPING.
&&
.MARINE...
SOUTHERLY FLOW WILL INCREASE RAPIDLY TONIGHT AHEAD OF APPROACHING
SQUALL LINE/FRONT WITH WINDS INCREASING TO 25 TO 35 KNOTS WITH
FREQUENT GUSTS TO GALE FORCE OVER THE OFFSHORE WATERS AND A GALE
WATCH HAS BEEN POSTED WITH SMALL CRAFT ADVISORY FOR THE NEARSHORE
WATERS. WINDS/SEAS WILL SUBSIDE FOLLOWING THE WEDNESDAY FRONTAL
PASSAGE ON THU/FRI WITH ANOTHER INCREASE EXPECTED ON SAT WITH NEXT
DEVELOPING LOW PRESSURE OUT OF THE GOMEX.
RIP CURRENTS: LOW RISK WITH WEAK FLOW TODAY AND OFFSHORE FLOW WED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 57 64 34 / 50 60 90 10
SSI 68 59 69 39 / 20 40 80 20
JAX 73 58 69 36 / 10 40 80 20
SGJ 71 62 71 41 / 10 40 80 30
GNV 74 57 69 36 / 10 40 80 20
OCF 76 58 72 38 / 10 40 80 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 3 AM EST THURSDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
PP/JHHazardous weather outlook, Dec 25, 3:51 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 AM EST TUE DEC 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 351 AM EST TUE DEC 25 2012 ...AREAS OF FOG ACROSS INLAND SOUTHEAST GEORGIA EARLY THIS MORNING... ...SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A WARM FRONT OVER THE REGION WILL RESULT IN AREAS OF FOG ACROSS INLAND SOUTHEAST GEORGIA EARLY THIS MORNING. THE VISIBILITY WILL BE REDUCED TO A QUARTER OF A MILE OR LESS AT TIMES IN A FEW SPOTS. THE FOG WILL LIFT BY MID MORNING. THE WARM FRONT WILL LIFT NORTH AND PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS ACROSS INLAND SOUTHEAST GEORGIA THIS AFTERNOON INTO THE EVENING. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A STORM SYSTEM WILL PASS WELL NORTH OF THE AREA ON WEDNESDAY. THE ASSOCIATED COLD FRONT WILL CROSS THE REGION ON WEDNESDAY. THE POTENTIAL EXISTS FOR A SOME STORMS TO BECOME SEVERE DURING THE MORNING INTO THE EARLY AFTERNOON. THE MAIN CONCERN WILL BE DAMAGING WINDS BUT MAY ALSO SEE ISOLATED TORNADOES DURING THE MORNING HOURS. THE NEXT CHANCE OF SHOWERS AND STORMS WILL BE ON SATURDAY AS LOW PRESSURE MOVES IN FROM THE GULF COAST AND TRACKS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:01 AM EST | Gale Watch | JAX | 10 hr | |
| Dec 25, 1:40 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 32 hr |
| Dec 25, 2:28 PM EST | Gale Warning | JAX | 36 hr | |
| Dec 25, 5:09 AM EST | Dense Fog Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 5 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.